# SDR SIMA20011312

- Difficulty date: May 10, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N280AE
- Make and model: Saab 340B
- Aircraft serial: 340B280
- System (JASC): 3200 · Landing Gear System
- Part: Drag Brace
- Part number: AIR843502
- Part serial: LK9201610
- Condition: Corroded
- Location: Nose Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING MBV INSPECTION, MAINTENANCE FOUND THE NOSE LANDING GEAR RIGHT TRUNNION BUSHING CORRODED.  REMOVED AND REPLACED DRAG BRACE IAW SAAB AMM 32-21.  (M)
